On the stability of the generalized cosine functional equations

Authors

  • Palaniappan Kannappan Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada
  • Gwang Hui Kim Department of Mathematics, Kangnam University, Suwon 449-702, Korea

Abstract

Stability of generalized cosine-type functional equations is studied for complex-valued and vector-valued functions.

Downloads

Published

2001-07-22

How to Cite

Kannappan, P., & Kim, G. H. (2001). On the stability of the generalized cosine functional equations. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 49–58. Retrieved from https://studmath.uken.krakow.pl/article/view/13516